A Note On Varieties of Groupoids Arising From M-Cycle Systems

Bryant, DE (1995) A Note On Varieties of Groupoids Arising From M-Cycle Systems. Journal of Algebraic Combinatorics, 4 3: 197-200. doi:10.1023/A:1022423910787


Author Bryant, DE
Title A Note On Varieties of Groupoids Arising From M-Cycle Systems
Journal name Journal of Algebraic Combinatorics   Check publisher's open access policy
ISSN 0925-9899
Publication date 1995-07-01
Sub-type Article (original research)
DOI 10.1023/A:1022423910787
Volume 4
Issue 3
Start page 197
End page 200
Total pages 4
Language eng
Keyword M-Cycle System
Variety
Equationally Defined
Groupoid
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 18 May 2013, 04:18:48 EST by System User